IJPAM: Volume 78, No. 6 (2012)

SOME COMMON FIXED POINT THEOREMS
FOR A CLASS OF A-CONTRACTIONS ON 2-METRIC SPACE

Vishal Gupta$^1$, Ramandeep Kaur$^2$
$^1$Department of Mathematics
Maharishi Markandeshwar University
Mullana, Ambala, Haryana, INDIA
$^2$Ramandeep Kaur Department of Mathematics
Karnal Institute of Technology and Management
Karnal, Haryana, INDIA


Abstract. In this article we proved fixed point theorems for a class of contraction maps called A-contractions which include the contraction studied by many authors in the literature. We prove common fixed point theorems in 2-metric space using four self mappings satisfying weak compatibility and A-contractions.

Received: January 27, 2012

AMS Subject Classification: 54H25, 47H10

Key Words and Phrases: 2-metric space, A-contractions, common fixed point, weakly compatible

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 6